# SDR ABXA20180318022

- Difficulty date: March 18, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 65,158 hours, 46,037 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Part number: 114T022210
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT WING OUTBOARD FRONT SPAR LOWER PANEL ATTACH STRUCTURE (SPLICE PLATE) AT OUTBOARD FRONT SPAR STATION 925. THE SPLICE PLATE WAS REPAIRED. ACFT WAS GROUNDED.
